# SDR SWIA202309080729

- Difficulty date: July 29, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS333.00 STRG 0 - STRG 1LH, FRAME POSSIBLY CRACKED AT LOWER MACHINE HOLE (MARKED) 26957001     (C-CHECK RO 9/6/2023)    REPAIRED FS333.00 STRG 0 - STRG 1LH, FRAME REO 601R-53-21-3642 REV -- DATE 2023-08-11. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
